Zoloft withdrawals

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MikeC115
New Member


Date Joined Jun 2009
Total Posts : 1
   Posted 6/10/2009 10:22 PM (GMT -7)   
Hi I have been taking zoloft for a year now at 150mg, I recently decided with my doctor to get off the meds. When we disgust this she said to go down to 100mg for two weeks then we would talk. I forgot to take my pill two days in a row and decided too just stop overall. Im going on probably about my 6th day without it and I have had an increasingly depressing week as the days without my pill go on. I have talked to a family friend who is a doctor and he says it is possible I am having withdrawals. I looked up Zoloft withdrawals and have almost ever symptom.

My question is what can I do to ease my "withdrawals", it is very scary for me and I do not know how to handle this situation. I also cannot get a hold of my doctor shakehead

thank you for your time I appreciate all the help anyone offers

THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 6/11/2009 12:55 AM (GMT -7)   
hey mike, welcome to the hw family,
 
my suggestion, that you can't see your doc, as i am no doc, would be to reinstate a smaller dose until you see yours. track your qwack down asap, things can turn quickly. a tad worried, so take care of you. if in doubt contact your nearest hosp. jamie
 
dx, mdd, severe borderline personality disorder

stronglady4me
Regular Member


Date Joined Jul 2006
Total Posts : 470
   Posted 6/11/2009 10:41 AM (GMT -7)   
What you can do is to get off your meds gradually instead of suddenly.
Stronglady4me
Walk in harmony


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/11/2009 12:00 PM (GMT -7)   

I highly recommend you call you Doctor. Coming off these meds cold turkey can be brutal.

Kitt

 


 

Kitt, Co-Moderator:
Anxiety/Panic, 
Depression,  & 
 
 GERD/Heartburn
*~*
http://www.healingwell.com/donate *~*
"When you find peace within yourself, you become the kind of person who can live at peace with others."
Not a mental health professional of any kind
Clickable Link: Anxiety-Panic Resources


THE HAPPY TURTLE
Elite Member


Date Joined Mar 2009
Total Posts : 18762
   Posted 6/11/2009 7:49 PM (GMT -7)   
agree with kitt, it is brutal, stupidly done it with other meds a long time ago, never ever again. take care. jamie

serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 6/11/2009 8:25 PM (GMT -7)   
Take a pill and call your doctor.
Serafena
Co-Moderator, Bipolar Forum
Bipolar II

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 2:58 PM (GMT -7)
There are a total of 2,734,919 posts in 301,257 threads.
View Active Threads


Who's Online
This forum has 151366 registered members. Please welcome our newest member, Thankuall.
363 Guest(s), 15 Registered Member(s) are currently online.  Details
Bololidat, dismissed, mpost, wpack3, Splashdancer, Jack84, Dazza, FL, tallguy, ks1905, Sallyyy, sam12, pitmom, ljimd, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer